# SDR DALA2024011800762

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 72,871 hours, 29,323 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: UNKNOWN
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3724 -ATB/LND GEAR- DUE TO LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF. CORRECTIVE ACTION: PSEU FAULT 31-51001 (GSBV CL). MAINTENANCE RIGGED AND OPS CHECKED INTERLOCK CABLE PER B737 AMM 27-62.
